Geometric Singularities of the Solution of the Dirichlet Boundary Problem for Hamilton–Jacobi Equation with a Low Order of Smoothness of the Border Curve

Resultado de pesquisa: Conference contributionrevisão de pares

Idioma originalEnglish
Título da publicação do anfitriãoMathematical Analysis With Applications - In Honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018
EditoresSandra Pinelas, Arkadii Kim, Victor Vlasov
EditoraSpringer Verlag
Páginas109-122
Número de páginas14
ISBN (impresso)9783030421755
DOIs
Estado da publicaçãoPublished - 1 jan 2020
EventoInternational conference in honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018 - Ekaterinburg, Russian Federation
Duração: 26 jul 201831 jul 2018

Série de publicação

NomeSpringer Proceedings in Mathematics and Statistics
Volume318
ISSN (impresso)2194-1009
ISSN (eletrónico)2194-1017

Conference

ConferenceInternational conference in honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018
País/TerritórioRussian Federation
CidadeEkaterinburg
Período26/07/201831/07/2018

ASJC Scopus subject areas

  • Mathematics(all)

Impressão digital

Mergulhe nos tópicos de investigação de “Geometric Singularities of the Solution of the Dirichlet Boundary Problem for Hamilton–Jacobi Equation with a Low Order of Smoothness of the Border Curve“. Em conjunto formam uma impressão digital única.

Citar isto